# SDR SWAA031034

- Difficulty date: May 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 21,288 hours, 18,063 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65C25256
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND RT WING INBOARD GROUND SPOILER ACTUATOR  OUTBOARD ATTACH FITTING BROKEN.  REMOVED AND REPLACED SPOILER ASSY PER MM.
